# SDR UIEA2021031500557

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,586 hours, 22,550 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LE N2 VIB 3.5 IN DESCEND. EVENT RECORDED( PERFORMED T/S IAW FIM 71-05 FAULT TREE 858, COULD NOT DUPLICATE, FOUND TO BE WITHIN LIMITS. OK FOR SERVICE. )
